Proceedings of the Japan Academy, Series A, Mathematical Sciences

Remarks on the differentiability of solutions of some semilinear parabolic equations

Hiroki Tanabe

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 54, Number 10 (1978), 314-317.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517500

Digital Object Identifier
doi:10.3792/pjaa.54.314

Mathematical Reviews number (MathSciNet)
MR520981

Zentralblatt MATH identifier
0499.35061

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 47H15

Citation

Tanabe, Hiroki. Remarks on the differentiability of solutions of some semilinear parabolic equations. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 10, 314--317. doi:10.3792/pjaa.54.314. https://projecteuclid.org/euclid.pja/1195517500


Export citation

References

  • [1] H. Brezis: Operateurs maximaux monotones. North-Holland Math. Studies (1973).
  • [2] H. Brezis: Problemes unilateraux. J. Math, pure appl., 51, 1-168 (1972).
  • [3] B. D. Calvert and C. P. Gupta: Nonlinear elliptic boundary value problems in ZAspaces and sums of ranges of accretive operators. Nonlinear Anal., 2, 1-26 (1978).
  • [4] M. G. Crandall and A. Pazy: Nonlinear evolution equations in Banach spaces. Israel J. Math., 11, 57-94 (1972).
  • [5] F. J. Massey, III: Semilinear parabolic equations with L1 initial data, Indiana Univ. Math. J., 26, 399-412 (1977).
  • [6] H. Tanabe: On some unilateral problem of elliptic and parabolic type. Proc. Japan Acad., 54A, 194-196 (1978).